Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having gastritus, heart problems with blood clots, right breast removed, no radiation. Can i take miralax?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I have severe gastritus-is it safe to use miralax with this? had gall blaqdder removed January 2013. Heart problems started 13 years ago. Series of blood clots. Ended up with 5 stents in a six week period. Right breast removed 6 years ago. Had round of treatments-no radiation. In remission.
Posted Mon, 13 May 2013 in Digestion and Bowels
Answered by Dr. Jasvinder Singh 58 minutes later
Thanks for posting your query.

For gastritis, drink plenty of water to detoxify the body. Also take an antacid or a H2 blocker like Rantac or a PPI inhibitor drug like Omeprazole after consulting your doctor. You may take Myloxx or Mylanta also.

Further, avoid eating any junk food or oily, spicy food. Take a healthy, balanced and nutritious diet consisting more of fruits, salads, soups and raw vegetables (after proper washing). Also increase the protein content in your diet instead of carbohydrates and fats. An advice from a dietician will be helpful.

Try raising the head end of your bed by at least two blocks and take your meals 2 hrs prior to bedtime. Also avoid taking two or three heavy meals. Instead, take regular frequent small meals. Avoid taking tea or coffee prior to bedtime and concentrate more on a healthy diet.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor